# SDR CA070926002

- Difficulty date: July 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 3,182 hours
- Engine: Allsn 250C28B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 206075187003
- Part serial: 459
- Condition: Fluctuates
- Location: Eng Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE AC WAS DEPARTING FROM BASE WHEN IT WAS NOTICED THAT THE ENGINE OIL PRESSURE INDICATOR WAS FLUCTUATING. THE PILOT RADIO A PAN TO ATC AND DID A PRECAUTIONARY LANDING. NO INCIDENT ON LANDING. THE ENGINEER WAS DISPATCHED TO THE LANDING SITE AND IT WAS DETERMINED THAT THE INDICATOR WAS AT FAULT. REPLACED INDICATOR (TC NR 20070926002)
